BibTeX record journals/ijnsec/TsaiLTH17

download as .bib file

@article{DBLP:journals/ijnsec/TsaiLTH17,
  author    = {Cheng{-}Yi Tsai and
               Chi{-}Yu Liu and
               Shyh{-}Chang Tsaur and
               Min{-}Shiang Hwang},
  title     = {A Publicly Verifiable Authenticated Encryption Scheme Based on Factoring
               and Discrete Logarithms},
  journal   = {Int. J. Netw. Secur.},
  volume    = {19},
  number    = {3},
  pages     = {443--448},
  year      = {2017},
  url       = {http://ijns.jalaxy.com.tw/contents/ijns-v19-n3/ijns-2017-v19-n3-p443-448.pdf},
  timestamp = {Mon, 04 Jan 2021 17:19:40 +0100},
  biburl    = {https://dblp.org/rec/journals/ijnsec/TsaiLTH17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics